This page has not been fully approved by the PsychonautWiki administrators.
|Summary sheet: Chlorobutanol|
Chlorobutanol is a hypnotic related to chloral hydrate; like chloral hydrate, it is metabolized to 2,2,2-Trichloroethanol.
History and culture
This History and culture section is a stub.
As a result, it may contain incomplete or wrong information. You can help by expanding it.
Chlorobutanol is a tertiary alcohol.
|This subjective effects section is a stub.|
As such, it is still in progress and may contain incomplete or wrong information.
You can help by expanding or correcting it.
Disclaimer: The effects listed below cite the Subjective Effect Index (SEI), an open research literature based on anecdotal user reports and the personal analyses of PsychonautWiki contributors. As a result, they should be viewed with a healthy degree of skepticism.
It is also worth noting that these effects will not necessarily occur in a predictable or reliable manner, although higher doses are more liable to induce the full spectrum of effects. Likewise, adverse effects become increasingly likely with higher doses and may include addiction, severe injury, or death ☠.
There are currently 0 experience reports which describe the effects of this substance in our experience index.
Additional experience reports can be found here:
Toxicity and harm potential
This toxicity and harm potential section is a stub.
As a result, it may contain incomplete or even dangerously wrong information! You can help by expanding upon or correcting it.
Chlorobutanol is highly toxic to the liver, is a skin irritant and a severe eye irritant.
It is strongly recommended that one use harm reduction practices when using this substance.
Tolerance and addiction potential
As with any other GABA receptor agonist, repeated use and increasing tolerance will eventually result in a withdrawal syndrome upon abrupt discontinuation resembling alcohol, barbiturate, or benzodiazepine withdrawal, up to and including delirium tremens ("the shakes").
This dangerous interactions section is a stub.
As such, it may contain incomplete or invalid information. You can help by expanding upon or correcting it.
Warning: Many psychoactive substances that are reasonably safe to use on their own can suddenly become dangerous and even life-threatening when combined with certain other substances. The following list provides some known dangerous interactions (although it is not guaranteed to include all of them).
Always conduct independent research (e.g. Google, DuckDuckGo, PubMed) to ensure that a combination of two or more substances is safe to consume. Some of the listed interactions have been sourced from TripSit.
- Depressants (1,4-Butanediol, 2M2B, alcohol, benzodiazepines, barbiturates, GHB/GBL, methaqualone, opioids) - This combination potentiates the muscle relaxation, amnesia, sedation, and respiratory depression caused by one another. At higher doses, it can lead to a sudden, unexpected loss of consciousness along with a dangerous amount of depressed respiration. There is also an increased risk of suffocating on one's vomit while unconscious. If nausea or vomiting occurs before a loss of consciousness, users should attempt to fall asleep in the recovery position or have a friend move them into it.
- Stimulants - It can be dangerous to combine depressants with stimulants due to the risk of accidental excessive intoxication. Stimulants mask the sedative effect of depressants, which is the main factor most people use to gauge their level of intoxication. Once the stimulant effects wear off, the effects of the depressant will significantly increase, leading to intensified disinhibition, motor control loss, and dangerous black-out states. This combination can also potentially result in severe dehydration if one's fluid intake is not closely monitored. If choosing to combine these substances, one should strictly limit themselves to a pre-set schedule of dosing only a certain amount per hour until a maximum threshold has been reached.
- Dissociatives - This combination can unpredictably potentiate the amnesia, sedation, motor control loss and delusions that can be caused by each other. It may also result in a sudden loss of consciousness accompanied by a dangerous degree of respiratory depression. If nausea or vomiting occurs before consciousness is lost, users should attempt to fall asleep in the recovery position or have a friend move them into it.
This legality section is a stub.
As such, it may contain incomplete or wrong information. You can help by expanding it.
- Risks of Combining Depressants (Tripsit) | https://tripsit.me/combining-depressants/